Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices

Miroslav Fiedler

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 3, page 392-402
  • ISSN: 0011-4642

How to cite

top

Fiedler, Miroslav. "Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices." Czechoslovak Mathematical Journal 24.3 (1974): 392-402. <http://eudml.org/doc/12802>.

@article{Fiedler1974,
author = {Fiedler, Miroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {392-402},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices},
url = {http://eudml.org/doc/12802},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Fiedler, Miroslav
TI - Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 3
SP - 392
EP - 402
LA - eng
UR - http://eudml.org/doc/12802
ER -

References

top
  1. N. Bourbaki, Eléments de Mathématique. II. Algèbre, Chap. 3. Algèbre multilinéaire. Hermann & Cie, Paris 1958. (1958) Zbl0098.02501MR0172888
  2. M. Fiedler, 10.1016/0024-3795(72)90011-0, Lin. Algebra and Appl. 5 (1972), 299-310. (1972) Zbl0264.15004MR0573021DOI10.1016/0024-3795(72)90011-0
  3. A. S. Householder, The Theory of Matrices in Numerical Analysis, Blaisdell, N. York 1964. (1964) Zbl0161.12101MR0175290
  4. M. Marcus, 10.1090/S0002-9904-1969-12405-5, Bull. AMS 75, 1969, 1303-1307. (1969) Zbl0233.15020MR0255584DOI10.1090/S0002-9904-1969-12405-5
  5. M. Marcus H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn & Bacon, Boston 1964. (1964) Zbl0126.02404MR0162808
  6. L. Mirsky, 10.1093/qmath/11.1.50, Quart. J. Math. 11 (1960), 50-59. (1960) Zbl0105.01101MR0114821DOI10.1093/qmath/11.1.50
  7. F. Salzmann, A Note on Eigenvalues of Nonnegative Matrices, Linear Algebra and Appl. 5 (1972), 329-338. (1972) Zbl0255.15009MR0320034

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.